# SDR IPXA09555760

- Difficulty date: April 9, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 17,748 hours, 11,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101720
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT BULK CARGO COMPARTMENT FUSELAGE FRAME STA 1520, S23L.  DENT AT STA 1520 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101.  REMOVED CLIP IAW SRM 51-40-02.  CUT OUT DAMAGE IAW SRM 53-00-07-2R5.  HFEC AT CUTOUT IAW NTM51-00-19PT6, NO CRACKS FOUND.  FAB PARTS ON MAE TR T9/790008 .071.  ACCOMPLISHED FRAME REPAIR IAW EA 757-5362- 27-A186 & IPXA EO B757-5310-33351-A.
